# SDR R61A201801200071

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 20,111 hours, 14,304 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Damaged
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSTALLATION OF THE R2 DOOR EMERGENCY SLIDE, FOUND FLEXBALL CABLE TO BE DAMAGED. R & R DOOR FLEXBALL CABLE.
